View Single Post
Old 10-10-2012, 10:42 PM   #8
Gugulimo Gugulimo is offline
Member
(female)
 
Gugulimo's Avatar
 
Join Date: Oct 2012
Posts: 92
Gugulimo HB UserGugulimo HB UserGugulimo HB UserGugulimo HB User
Re: How to stop stomach spasms?

Thanks for the post Solofelix.

Has anyone found a relationship between Nexium and the digestion? Something I wonder is whether the lack of acid is contributing to my issues with digestion at times. Say for example, if you end up having a meal that is a little harder to breakdown (hence we call it 'heavy'), that breaking down process to the best of my understanding has a lot to do with the acid. So, in theory, if there is enough acid, then logically, the meal should not be found 'heavy' to digest. When Nexium stops the acid this makes even normal meals become 'heavier' on the stomach I feel when thinking along these lines. That means the stomach will struggle and perhaps the extra stain may cause spasms? So, in a way, this Nexium I am taking might be preventing me from achieving 'normal' digestion...hence, the stomach might be OK as it is, but when I eat something even a little heavy, it becomes upset again because it finds it hard to digest. This may leads to these tremors, bloating etc? So, in theory LACK of acid caused by Nexium might be a cause behind the tremors? Have you had any experiences that might suggest what I'm guessing at here..?... Thanks!